MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vitrectomy (2643)
Date of Event 03/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sex/gender: unknown/not provided.If explanted; give date: not applicable, there is no indication the lens has been explanted.Device evaluation: the device was not returned at the manufacturing site; therefore; product testing could not be performed, and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.Attempts have been made to obtain missing information; however, there is no additional information available.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient had an anterior vitrectomy performed with an intraocular lens (iol).No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation? yes.Returned to manufacturer on: 7/24/2020.Device returned to manufacturer ¿ yes.Device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics.Furthermore, both haptics were observed to be folded and stuck to the optic body, which may have been caused by the viscoelastic residue and cannot be confirmed to be related to handling or a manufacturing issue.The lens was cleaned, and no cosmetic defects were observed.The complaint issue could not be confirmed, and no product deficiency could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are(b)(4) and capa (b)(4).

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10081270
Report Number2648035-2020-00426
Device Sequence Number2836038
Product Code HQL
UDI-Device Identifier05050474548725
UDI-Public(01)05050474548725(17)231202
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2023
Device Model NumberAAB00
Device Catalogue NumberAAB0000230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/30/2020
Supplement Date Received by Manufacturer08/03/2020
10/25/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date08/27/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Date Report Sent to FDA01/01/2005